# SDR ABXA20140902289

- Difficulty date: September 2, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146T50078
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FAILSAFE STRAP FOUND CORROSION ON THE BILGE ATTACH ANGLE FROM MAIN SILL AT STATION 1329 TO 1351 RBL42.  DRILLED NEW BILGE PANEL ATTACH ANGLE FROM MAIN SILL IAW SRM 51-40-05.  SDR INFO CORRODED L2, PN 146T5007-8, PART NAME ANGLE, SN NSN, EXACT LOCATION FS & BS FS 1329 TO 1351, STRINGER & WS FROM RBL 42.  ACFT WAS GNDED.
